# SDR COMA0860156

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 33,293 hours, 30,893 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: AIR917103
- Part serial: LK300312
- Condition: Leaking
- Location: Nlg
- Part time: 33,286 hours, 30,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5686 - RECEIVED NOSE DOOR OPEN MESSAGE ON CLIMBOUT FROM BOS TO DCA.  AIRCRAFT DIVERTED TO IAD AND LANDED SAFELY.  REMOVED AND REPLACED NOSE GEAR DOOR ACTUATOR.
